# SDR C8GA2011000010

- Difficulty date: July 5, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 74,596 hours, 36,801 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL IT WAS NOTED THAT THERE WAS NO AIRSPEED INDICATION ON THE CAPTAINS SIDE. THE TAKEOFF WAS ABORTED WITH LIGHT BRAKING.  ACFT RETURNED TO THE BLOCKS WITHOUT INCIDENT. POST FLIGHT INSPECTION WAS PERFORMED NOTING THAT THE CAPTAINS PITOT TUBE WAS OBSTRUCTED WITH DEBRIS.  THE DEBRIS WAS REMOVED, OPS CHECK WAS PERFORMED WITH NO DEFECTS. ACFT WAS RETURNED TO SERVICE.
